# SDR DXTA2025060203701

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 4,150 hours, 2,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POWER-UP PRIOR TO FIRST FLIGHT OF DAY, MAIN EXIT SIGN LIGHT (FORWARD) DID NOT ILLUMINATE. PER MX TRIED TWO 30 MIN CHARGING CYCLES. LIGHT DID NOT ILLUMINATE.  TECH ACCESSED THE AIRCRAFT, POWERED UP SYSTEM, & PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTS. NO DISCREPANCIES WERE FOUND, AND NO EXIT LIGHTS WERE INOPERATIVE. ALL THREE EXIT SIGNS WERE ILLUMINATED AND FUNCTIONING PROPERLY. PER MM, TECH LEAVE THE BATTERY PACKS ON CHARGE FOR 2 HOURS TO ENSURE  FULLY CHARGED. INSPECTED CONNECTORS, MAIN DOOR EXIT SIGN LIGHT  NO DISCREPANCIES NOTED.  EMERGENCY LIGHTING SYS  POWERED ON 1 MORE TIME , &  TECHN MOVED WIRING & CONNECTOR WHILE OBSERVING LIGHTS. MAIN DOOR EXIT SIGN REMAINED STEADILY ILLUMINATED,  NO FLICKERING OR OTHER ABNORMALITIES.  PERFORM ANOTHER OPS CHK GOOD AND REPORT MCC. PERFORMED IAW AMM 33-50-00.
